# SDR FDEA201302120469

- Difficulty date: February 12, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 80,801 hours, 34,041 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA01613
- Condition: Cracked
- Location: Bs 1381
- Part time: 34,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BULKHEAD HAS THREE CRACKS 12 INCHES AFT OF BS 1381 AND 3 INCHES DOWN FROM UPPER BULKHEAD, AND ONE IS 13 INCHES AFT BS 1381 AND 3 INCHES DOWN, AND LAST CRACK IS 17 INCHES.  AFT BS 1381 AND 3 INCHES DOWN.  ALL THREE CRACKS HAVE BEEN VERIFIED USING HFEC.  REPAIR TO BE ACCOMPLISHED ON EA 8-5310-157381.
